# SDR AALA20100331TUL08

- Difficulty date: March 31, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 60,569 hours, 21,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bullnose
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE WING BULLNOSE CRACKED ON INBOARD SIDE.  INSTALLED DOUBLER PER AARD 57-41-01-6.
